# SDR VJ9800230

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 598287291
- Condition: Detached
- Location: R1 Door Slide
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SLIDE COVER DISLODGED.  RETURNED TO GATE AND REINSTALLED SLIDE PACK COVER AND PERFORMED REQUIRED INSPECTIONS.
